# SDR COMA0660598

- Difficulty date: November 2, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 25,770 hours, 22,927 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shutoff Valve
- Part number: 158863
- Part serial: 527
- Condition: Faulty
- Location: Anti-Skid System
- Part time: 12,943 hours, 10,924 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5421- UPON GEAR EXTENSION, INBOARD ANTI-SKID INOP MESSAGE APPEARED. CYCLED GEAR, MESSAGE CLEARED, RE-APPEARED UPON EXTENSION.  REPLACED PARKING BRAKE SHUT-OFF VALVE.
